# SDR VJ9800612

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 2580005
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NR 2 TANK FUEL BOOST PUMP POPPED FWD AND AFT CIRCUIT BREAKER.  FLIGHT CREW ELECTED TO DIVERT INTO MEM.  SUMPED FUEL TANK AND NO WATER FOUND, REMOVED AND REPLACED FWD BOOST PUMP AT NR 2 TANK.  LEAK CHECKED GOOD AND RAN ENGINES, FUEL SYSTEM CHECKED NORMAL.
